MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-IGG, C3D; ANTI-HUMAN GLOBULIN (MURINE MONOCLONAL)

IMMUCOR, INC. ANTI-IGG, C3D; ANTI-HUMAN GLOBULIN (MURINE MONOCLONAL)
Catalog Number 0401010
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020 immucor performed antibody screens by tube method using 4 known antibody negative in house donors with retention panoscreen iii lot 30003, retention peg lot 336041 as enhancement, and retention anti-igg,-c3d clear lot 703021 for ahg phase.Controls performed as expected, and all in house donor samples resulted negative as expected.All tubes were checked at the ahg phase using retention checkcells lot 34423.All tubes reacted 3+.Lot 703021 performed as expected.Retention product performed as expected.On october 23, 2020 immucor performed additional review of the complaint and determined that an assessment for reporting was appropriate.
 
Event or Problem Description
On (b)(6) 2020 a customer received unexpected (b)(6) reactions with anti-igg, c3d.

Brand Name
ANTI-IGG, C3D
Common Device Name
ANTI-HUMAN GLOBULIN (MURINE MONOCLONAL)
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key10805618
Report Number1034569-2020-00059
Device Sequence Number2863856
Product Code QHS
UDI-Device Identifier10888234001638
UDI-Public10888234001638
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
BL103003/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/22/2021
Device Catalogue Number0401010
Device Lot Number703021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1